# SDR CALA0600184

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 21,840 hours, 7,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHTS ON SEATS 26-34 INOPERATIVE.  THE M736 BATTERY PACK WAS FOUND AT FAULT.  THE POWER SUPPLY WAS REPLACED IAW MM 33-51-07.
